# SDR AALA980155

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED AT BOLT HOLE INSIDE VERTICAL STABILIZER, BAY NR 10, RT SIDE, 4TH STRINGER FROM BOTTOM.  INSTALLED DOUBLER ON CRACKED AREA OF STRINGER PER SRM 55-30-4 FIG 1 AND ESO 11697 DATED 1-14-98.  TST:  56,192 HOURS.  CYCLES:  34,665.  (X)
